MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Display or Visual Feedback Problem (1184); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.The representative was unable to replicate the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, a black strip display appeared and the monitor flickered while loading exams.No additional information was provided.There was no patient present when this issue was identified.

Brand Name
STEALTHSTATION S7 AXIEM SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6536867
Report Number1723170-2017-01884
Device Sequence Number90270
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9734894
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1